# SDR 96ZZZM1432

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING INTO OMA, THE NOSE GEAR LIGHT FAILED TO ILLUMINATE UPON NORMAL GEAR EXTENSION.  THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN WIRE AT THE DOWNLOCK SWITCH, PERFORMED REPAIR AND RETURNED AIRCRAFT TO SERVICE.  (M)
